MathSciNet Relay Station
MathSciNet bibliographic data
MR1082630 (91m:35114) 35K55 (35B35 80A25)
Berestycki, Henri; Larrouturou, Bernard; Roquejoffre, Jean-Michel Stabilité des solutions d'ondes progressives d'un modèle de flamme plissée. (French) [Stability of travelling fronts in a curved flame model] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 12, 769–774.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement